# SDR CA050803009

- Difficulty date: August 3, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Header
- Part number: 15070001
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT HEARD UNUSUAL EXHAUST NOISE FROM ENGINE.ON INSPECTION, FOUND NR 5 CYLINDER EXHAUST HEADER HAD SEPARATED .1875 INCH FROM THE FLANGE JUST BELOW THE WELD.
